RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2010, Volume 16, Issue 8, Pages 73–86 (Mi fpm1379)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Gibson barrier for the Pólya problem

G. Dolinara, A. E. Gutermanb, B. Kuzmacd

a University of Ljubljana, Slovenia
b M. V. Lomonosov Moscow State University
c Seaside University, Koper
d Institute of Mathematics, Physics and Mechanics, Ljubljiana, Slovenia

Abstract: We study lower bounds on the number of nonzero entries in $(0,1)$ matrices such that the permanent is always convertible to the determinant by placing $\pm$ signs on matrix entries.

Full text: PDF file (154 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:2, 224–232

Bibliographic databases:

UDC: 512.643

Citation: G. Dolinar, A. E. Guterman, B. Kuzma, “On the Gibson barrier for the Pólya problem”, Fundam. Prikl. Mat., 16:8 (2010), 73–86; J. Math. Sci., 185:2 (2012), 224–232

Citation in format AMSBIB
\Bibitem{DolGutKuz10}
\by G.~Dolinar, A.~E.~Guterman, B.~Kuzma
\paper On the Gibson barrier for the P\'olya problem
\jour Fundam. Prikl. Mat.
\yr 2010
\vol 16
\issue 8
\pages 73--86
\mathnet{http://mi.mathnet.ru/fpm1379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2869835}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 185
\issue 2
\pages 224--232
\crossref{https://doi.org/10.1007/s10958-012-0912-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866321999}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1379
  • http://mi.mathnet.ru/eng/fpm/v16/i8/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. È. Guterman, G. Dolinar, B. Kuzma, “Pólya Convertibility Problem for Symmetric Matrices”, Math. Notes, 92:5 (2012), 624–635  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. V. Budrevich, “Arithmetic matrix operations that preserve conversion”, J. Math. Sci. (N. Y.), 199:4 (2014), 386–393  mathnet  crossref
    3. M. V. Budrevich, “Construction of Nonconvertible $(0,1)$ Matrices”, Math. Notes, 96:2 (2014), 180–186  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:202
    Full text:64
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019